# SDR QXEA0002958

- Difficulty date: October 25, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- EXFOLIATED CORROSION AT ANGLE BELOW MAIN CABIN ENTRY STATION 4400, LBL 42, WL 30.  REPAIRED IAW FOKKER SRM 51-31-01, AND HORIZON AIR EA 4-53-1392.
